Friday, May 15, 2009

Help... Advice required

Okay so a few days ago I mentioned that my uterus/ reproductive organs suck.
They haven't ALWAYS sucked.. but recently they do.
I started the pill, approxiamately 6 weeks ago..
I am 10 active pills out from starting my period as I skipped the one I was due to have a few weeks ago.

So I was spotting..
But just now, I noticed that I am no longer spotting.
I am full on.. enough to warrant using a tampon AF.
Seriously thats my rules if you decide to whip out the tampon.
Argh I'm so annoyed.

So please what should I do?
Is this meant to happen?
Should I go back to the doctor and try another pill.
I is CONFUSED.

I was wondering why I was so bloated, emotional and sore for the last few days.
But I dont think this is meant to happen.
While on the pill its not a "real period"
But too me this seems very real.. though I DEFINATLY didn't get any ovulation pain...
BLAHHHHHHH

This blows.

2 comments:

☆ Loren ☆ said...

I wish I could help, Im clueless when it comes to the Pill... God gave me natural birth control..Infertility!! GRR!!

heyLyss09 said...

Any doctor will tell you to give a pill 3 months to adjust and then judge whether or not you like it. Having this happen is very common when starting a new pill, especially since you skipped your last period. It takes a few cycles for the hormones to regulate your cycle. In the meantime, your body is just a little confused.